zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Attractors for nonautonomous 2D Navier-Stokes equations with less regular normal forces. (English) Zbl 1112.35029
The purpose of this paper is to the investigate uniform attractor for the nonautonomous two-dimensional Navier-Stokes equations of viscous incompressible fluid on a bounded domain: $$\frac{\partial u}{\partial t}-\nu\Delta u+(u\cdot \nabla)u+\nabla p=f(x,t),\text{ div}u=0\text{ in }\Omega,\ u=0\text{ on }\partial\Omega, \ u|_{t=\tau}=u_\tau,\ \tau\in\bbfR,\tag 1$$ where $\nu>0$ is the kinematic viscosity of the flow and $f(x,t)$ is the external force. As usually $H$ and $V$ denote the Hilbert spaces $$\align H&=\bigl\{u\in L^2 (\Omega)^2:\operatorname{div}\,u=0,\ u\cdot\vec n|_{\partial\Omega}=0 \bigr\},\\ V&= \bigl\{u\in H^1_0(\Omega)^2:\operatorname{div}\,u=0\bigr\} \endalign$$ which are endowed with the scalar products and norms of $L^2 (\Omega)^2$ and $H^1_2(\Omega)^2$ respectively. First, the existence and structure of uniform attractors in $H$ is proved for equations with normal external forces in $L^2_{\text{loc}}(\bbfR;V')$. Then, the properties of kernel sections are studied. Finally, the fractal dimension of the kernel sections of the uniform attractor is estimated.

MSC:
35B41Attractors (PDE)
35Q30Stokes and Navier-Stokes equations
76D05Navier-Stokes equations (fluid dynamics)
WorldCat.org
Full Text: DOI
References:
[1] Babin, A.; Vishik, M.: Attractors of evolutionary partial differential equations and estimates of their dimensions. Uspekhi mat. Nauk 38, 133-187 (1983)
[2] Babin, A.; Vishik, M.: Attractors for evolution equations. (1992) · Zbl 0778.58002
[3] Chepyzhov, V.; Ilyin, A.: On the fractal dimension of invariant sets: application to Navier -- Stokes equations. Discrete contin. Dyn. syst. 10, 117-135 (2004) · Zbl 1049.37047
[4] Chepyzhov, V.; Vishik, M.: Attractors of nonautonomous dynamical systems and their dimension. J. math. Pures appl. 73, 279-333 (1994) · Zbl 0838.58021
[5] Chepyzhov, V.; Vishik, M.: Trajectory attractors for evolution equations. C. R. Acad. sci. Paris sér. I math. 321, 1309-1314 (1995) · Zbl 0843.35038
[6] Chepyzhov, V.; Vishik, M.: Trajectory attractors for 2D Navier -- Stokes systems and some generalizations. Topol. methods nonlinear anal. 8, 217-243 (1996) · Zbl 0894.35011
[7] Chepyzhov, V.; Vishik, M.: Evolution equations and their trajectory attractors. J. math. Pures appl. 76, 913-964 (1997) · Zbl 0896.35032
[8] Chepyzhov, V.; Vishik, M.: Attractors for equations of mathematical physics. Amer. math. Soc. colloq. Publ. 49 (2002) · Zbl 0986.35001
[9] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[10] Efendiev, M.; Zelik, S.: The attractor for a nonlinear reaction -- diffusion system in an unbounded domain. Comm. pure appl. Math. 54, 625-688 (2001) · Zbl 1041.35016
[11] Foias, C.; Temam, R.: Structure of the set of stationary solutions of the Navier -- Stokes equations. Comm. pure appl. Math. 30, 149-164 (1977) · Zbl 0335.35077
[12] Foias, C.; Temam, R.: Some analytic and geometric properties of the solutions of the Navier -- Stokes equations. J. math. Pures appl. 58, No. 3, 339-368 (1979) · Zbl 0454.35073
[13] Haraux, A.: Attractors of asymptotically compact process and applications to nonlinear partial differential equations. Comm. partial differential equations 13, No. 11, 1383-1414 (1988) · Zbl 0676.35008
[14] Haraux, A.: Systèmes dynamiques dissipatifs et applications. (1991) · Zbl 0726.58001
[15] Hale, J.: Asymptotic behavior of dissipative systems. Math. surveys monogr. 25 (1988) · Zbl 0642.58013
[16] Hundertmark, D.; Laptev, A.; Weidl, T.: New bounds on the Lieb -- Thirring constants. Invent. math. 140, 693-704 (2000) · Zbl 1074.35569
[17] Ilyin, A.: Lieb -- Thirring inequalities on the N-sphere and in the plane and some applications. Proc. London math. Soc. (3) 67, 159-182 (1993) · Zbl 0789.58079
[18] Ilyin, A.: Attractors for Navier -- Stokes equations in domain with finite measure. Nonlinear anal. 27, No. 5, 605-616 (1996) · Zbl 0859.35090
[19] Ladyzhenskaya, O.: On the dynamical system generated by the Navier -- Stokes equations. Zap. nauchn. Sem. LOMI 27, 91-115 (1972) · Zbl 0327.35064
[20] Laptev, A.; Weidl, T.: Sharp Lieb -- Thirring inequalities in high dimensions. Acta math. 184, 87-111 (2000) · Zbl 1142.35531
[21] Lieb, E.; Thirring, W.: Inequalities for the moments of the eigenvalues of Schrödinger equations and their relations to Sobolev inequalities. Essays in honour of valentine Bargmann, stud. Math. phys., 269-303 (1976)
[22] S. Lu, Attractors for nonautonomous reaction -- diffusion systems with symbols without strong translation compactness, submitted for publication · Zbl 1139.35028
[23] Lu, S.; Wu, H.; Zhong, C.: Attractors for nonautonomous 2D Navier -- Stokes equations with normal external forces. Discrete contin. Dyn. syst. 13, 701-719 (2005) · Zbl 1083.35094
[24] Ma, Q.; Wang, S.; Zhong, C.: Necessary and sufficient conditions for the existence of global attractors for semigroups and applications. Indiana univ. Math. J. 51, 1541-1559 (2002) · Zbl 1028.37047
[25] Robinson, J.: Infinite-dimensional dynamical systems. An introduction to dissipative parabolic pdes and the theory of global attractors. (2001) · Zbl 0980.35001
[26] Rosa, R.: The global attractor for the 2D Navier -- Stokes flow on some unbounded domains. Nonlinear anal. 32, 71-85 (1998) · Zbl 0901.35070
[27] Temam, R.: Infinite-dimensional dynamical systems in mechanics and physics. (1997) · Zbl 0871.35001
[28] Temam, R.: Navier -- Stokes equations, theory and numerical analysis. (2001) · Zbl 0981.35001
[29] Zelik, S.: The attractor for a nonlinear hyperbolic equation in the unbounded domain. Discrete contin. Dyn. syst. 7, 593-641 (2001) · Zbl 1153.35311
[30] Zhong, C.; Sun, C.; Niu, M.: On the existence of the global attractor for a class of infinite-dimensional nonlinear dissipative dynamical systems. Chinese ann. Math. ser. B 26, No. 3, 1-8 (2005) · Zbl 1079.35026